# SDR FDEA201510143207

- Difficulty date: October 14, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 769 hours, 24,083 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM HAS CORROSION STATION 365, RBL 56.  REMOVED CORROSION IAW SRM 51-10-02, EVALUATED AREA OUT OF LIMITS FOR CORROSION ON PREVIOUS REPAIR.  REMOVED EXISTING REPAIR, T CHORD STATION 365, FABRICATED NEW T CHORD SECTION, SUPPORT ANGLES 2 EACH & STRAPS 2 EACH.  INSTALLED NEW T CHORD REPAIR SECTION, SUPPORT ANGLES & STRAPS IAW SRM 53-00-51-2R REPAIR 8 FIG 201.
